# SDR CA110721009

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 65-A90-1
- Aircraft time: 14,233 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Elevator
- Part time: 14,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT OTBD SPAR ATTACH AREA, VISUAL INSP IN THE INSP HOLE.
